# SDR P5CA2020122600409

- Difficulty date: December 26, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 80,914 hours, 22,299 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning Message
- Condition: False Activation
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS STATUS MESSAGE "DISCHARGE CARGO BOTTLE 2" CAME UP.  PERFORMED FIRE/OVHT SYSTEM TEST, IAW AMM 26-23-00, TEST PASSED.  STATUS MESSAGE "DISCHARGE CARGO BOTTLE 2" WENT AWAY.
